# SDR ABXA20111024121

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 50,831 hours, 40,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T333053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCRIBE LINE INSP AD2010-06-16 INSP FOUND 3 INDIVIDUAL SCRIBE LINES LOCATED BETWEEN STA 338-338.5 SL17L WITH DAMAGE MEASURING .5X.063X.0140 (2) .5X.2X.006 (3) .5X.100X.002.  REPAIRED AREA IAW REA B653-59527, USING 2024T3 .160 AND .190, AWG.
